Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 108, Issue 3  


Characterization of Sets with Continuous Metric Projection in the Space $\ell^\infty_n$
A. R. Alimov
323
Lagrangian Manifolds and Efficient Short-Wave Asymptotics in a Neighborhood of a Caustic Cusp
S. Yu. Dobrokhotov, V. E. Nazaikinskii
334
The Liouville Equation as a Hamiltonian System
V. V. Kozlov
360
On a Theorem of Matiyasevich
B. Z. Moroz, A. A. Norkin
366
On the Passage to the Limit in the Construction of Geometric Solutions of the Riemann Problem
V. V. Palin
380
Minimal Contact Circuits for Symmetric Threshold Functions
N. P. Red'kin
397
The Equations of Dirac and Maxwell as a Result of Combining Minkowski Space and the Space of Orientations into Seven-Dimensional Space-Time
R. A. Sventkovsky
412
On the Normality of $\mathfrak F^{\omega}$-Abnormal Maximal Subgroups of Finite Groups
M. M. Sorokina, S. P. Maksakov
428
The Geometry of a Singular Set of Hypersurfaces and the Eikonal Equation
I. G. Tsar'kov
441

Brief Communications
The Stereotype Approximation Property for the Algebras $\mathcal C(M)$ of Continuous Functions on Metric Spaces
S. S. Akbarov
452
Self-Adjointness and Discreteness of the Spectrum of Block Jacobi Matrices
V. S. Budyka, M. M. Malamud
457
Speed of Convergence of Chernoff Approximations to Solutions of Evolution Equations
A. V. Vedenin, V. S. Voevodkin, V. D. Galkin, E. Yu. Karatetskaya, I. D. Remizov
463
Diffraction Approach in the Scattering Problem for Three Charged Quantum Particles
S. B. Levin
469
The Topology of Symplectic Partially Hyperbolic Automorphisms of the 4-Torus
L. M. Lerman, K. N. Trifonov
474
Solutions with Substance Decay in Pressureless Gas Dynamics Systems
Yu. G. Rykov
477

Papers published in the English version of the journal
Fractional Parts of Noninteger Powers of Primes
A. V. Shubin
394–408
On the Bounds of Coefficients of Daubechies Orthonormal Wavelets
S. Spektor
419–425
Brief Communications
Hotspot Lemmas for Noncompact Spaces
D. Airey, B. Mance
434–439
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021